# SDR DALA2022122108287

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 90,708 hours, 41,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Iced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 ENTRY DOOR LIGHT ON OVERHEAD PANEL DOES NOT ILLUMINATE WHEN THE 2L DOOR OPEN. CORRECTIVE ACTION: FOUND ICE AROUND DOOR SWITCH, LUBRICATED AND CLEANED SWITCH, DOOR LIGHT OP CHECKS GOOD. (9543045)
